Translator Disclaimer
2013 A codimension-two stable manifold of near soliton equivariant wave maps
Ioan Bejenaru, Joachim Krieger, Daniel Tataru
Anal. PDE 6(4): 829-857 (2013). DOI: 10.2140/apde.2013.6.829

Abstract

We consider finite-energy equivariant solutions for the wave map problem from 2+1 to S2 which are close to the soliton family. We prove asymptotic orbital stability for a codimension-two class of initial data which is small with respect to a stronger topology than the energy.

Citation

Download Citation

Ioan Bejenaru. Joachim Krieger. Daniel Tataru. "A codimension-two stable manifold of near soliton equivariant wave maps." Anal. PDE 6 (4) 829 - 857, 2013. https://doi.org/10.2140/apde.2013.6.829

Information

Received: 27 September 2011; Revised: 27 August 2012; Accepted: 27 September 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1350.35108
MathSciNet: MR3092731
Digital Object Identifier: 10.2140/apde.2013.6.829

Subjects:
Primary: 35L05, 35P25, 35Q75

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.6 • No. 4 • 2013
MSP
Back to Top